# SDR CA090918005

- Difficulty date: September 10, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech E95
- Aircraft time: 35,512 hours
- Engine: Lyc IO360B1B
- Propeller: Hartzl HCC2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL36006WA1
- Condition: Cracked
- Location: Engine
- Part time: 1,384 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CRUISE PORTION OF FLIGHT, THE RT ENG BEGAN RUNNING VERY ROUGH. CREW REDUCED POWER SETTING ON RT ENGINE AND CONTINUED ON TO DESTINATION. UPON ARRIVAL, AN INSP REVEALED A CRACKED CYL AND LEAKING OIL ON INSIDE OF THE COWLING.   MX REPLACED THE CYL WHICH WAS CRACKED IN ITS ENTIRETY AT THE CYL HEAD TO BARREL ATTACHMENT.  NO DEFINATIVE CAUSE WAS DETERMINED EXCEPT FOR THE POSSIBILITY OF A MFG DEFECT. FAILURES OF THIS NATURE ARE RARE ON THESE ACFT OR ENG WITHIN THIS COMPANIES FLEET.
